# SDR SWAA2022051095659

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750228
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727B+14; BS 727B+18; BS 727C+6; BS 727D+5-727D+9; BS 727D+10; BS 727D+12; BS 727D+13; BS 727D+16. / [01] VERIFY APPLICABILITY OF SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21; BS 727-767 WL 156;[02] UPDATED STEPS 1-5;[03] UPDATED STEP 6-9;[04] VERIFIED CORRECTIVE ACTION 1. COMPLETED STEPS 1-9;[05] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT RBL 21; BS 727+4 TO BS 767 WL 156; DWG 146A7502 AND SRM 51-40-05 MATERIAL USED BAC1496-377#7075T62 LOT 1484618-1;[06] OK TO APPLY CHEMICAL CONVERSION AND PRIMER;[07] REJECTION OF CORRECTIVE ACTION ITEM 5. MATERIAL USED TO FABRICATE SIDEWALL SUPPORT ZEE IS NOT PER DWG 146A7502 SPECIFICATION. CREATED STEP 10 FOR CORRECTION OF REJECTION.;[08] OK TO INTALL;[09] UPDATED PART INSTALL.;[10] COMPLETED STEP 10. OKAY TO INSTALL NEW SIDEWALL SUPPORT ZEE AT RBL 21; BS 727-767.;[11] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT ITEM 146A7502-51 LOT 1486376-1 RBL 21; BS 727 TO BS 767 WL 156.- . IAW 737-700 SRM 51-40-02-0G-0; DWG 146A7500 .;[12] VERIFIED SIDEWALL SUPPORT INSTALLED. VERIFIED CORRECTIVE ACTION ITEM 11.
